Alert archive / Ohio / Wind Advisories in 2017

Wind Advisory 6, NWS Wilmington, OH

November 17, 20178 counties in Indiana; 12 counties in Kentucky; 32 counties in Ohio

NWS Wilmington, OH issued this wind advisory at Nov 17, 2017, 3:03 PM EST for 8 counties in Indiana; 12 counties in Kentucky; 32 counties in Ohio. It took effect at Nov 18, 2017, 12:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2017, 3:03 PM EST (20:03 UTC)
In effect from
Nov 18, 2017, 12:00 PM EST
Expired
Nov 18, 2017, 10:36 PM EST
In force
11 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

364 
WWUS71 KILN 172003
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
303 PM EST Fri Nov 17 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-180415-
/O.NEW.KILN.WI.Y.0006.171118T1700Z-171119T0900Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
303 PM EST Fri Nov 17 2017

...WIND ADVISORY IN EFFECT FROM NOON SATURDAY TO 4 AM EST
SUNDAY...

The National Weather Service in Wilmington has issued a Wind
Advisory, which is in effect from noon Saturday to 4 AM EST
Sunday.

* WINDS...South winds during the day Saturday becoming
  northwesterly Saturday evening into Saturday night. Winds are
  expected to be 15 to 25 mph with gusts upwards of 40 to 50 mph.

* TIMING...Winds will be gusty through the day on Saturday with 
  the strongest wind gusts Saturday evening into Saturday night.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
6 follow-up statements
148 
WWUS71 KILN 180220
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
920 PM EST Fri Nov 17 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-181200-
/O.CON.KILN.WI.Y.0006.171118T1700Z-171119T0900Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
920 PM EST Fri Nov 17 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 4 AM EST
SUNDAY...

* WINDS...South winds during the day Saturday becoming
  northwesterly Saturday evening into Saturday night. Winds are
  expected to be 20 to 30 mph with gusts of 40 to 50 mph.

* TIMING...Winds will be gusty through the day on Saturday with 
  the strongest wind gusts Saturday evening into Saturday night.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
645 
WWUS71 KILN 180820
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
320 AM EST Sat Nov 18 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-181630-
/O.CON.KILN.WI.Y.0006.171118T1700Z-171119T0900Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
320 AM EST Sat Nov 18 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM EST
SUNDAY...

* WINDS...South winds during the day Saturday will become
  northwest Saturday evening into Saturday night. Sustained winds
  of 20 to 30 mph with gusts between 40 to 50 mph are expected.

* TIMING...Winds will be gusty through the day on Saturday with
  the strongest wind gusts likely occurring Saturday evening into
  Saturday night.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
731 
WWUS71 KILN 181533
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1033 AM EST Sat Nov 18 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-190000-
/O.CON.KILN.WI.Y.0006.171118T1700Z-171119T0900Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
1033 AM EST Sat Nov 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* TIMING...Winds will be gusty through the day with the strongest
  wind gusts likely occurring this evening into tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
764 
WWUS71 KILN 182052
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
352 PM EST Sat Nov 18 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-190500-
/O.CON.KILN.WI.Y.0006.000000T0000Z-171119T0900Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
352 PM EST Sat Nov 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...Southwest winds 20 to 30 mph with gusts up to 45 mph, 
  becoming northwest this evening.

* TIMING...Winds will be gusty this evening into tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
983 
WWUS71 KILN 190056
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
756 PM EST Sat Nov 18 2017


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-190900-
/O.CON.KILN.WI.Y.0006.000000T0000Z-171119T0900Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
756 PM EST Sat Nov 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...Northwest 20 to 25 mph with gusts up to 45 mph.

* TIMING...Winds will be gusty this evening into tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
862 
WWUS71 KILN 190336
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1036 PM EST Sat Nov 18 2017


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-190445-
/O.CAN.KILN.WI.Y.0006.000000T0000Z-171119T0900Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
1036 PM EST Sat Nov 18 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Wilmington has cancelled the Wind
Advisory. Strong northwest winds of 15 to 25 mph with gusts up to
40 mph will continue to slowly diminish overnight. With wind 
speeds expected to remain below advisory criteria, the wind 
advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Nov 17, 1:23 PM EST, 1 hour 40 minutes earlier.

Area forecast discussion, Nov 17, 1:23 PM EST, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
123 PM EST Fri Nov 17 2017

.SYNOPSIS...
High pressure will move east of the region today. A low
pressure system will organize over the southern Plains tonight,
strengthening as it tracks northeast through the Great Lakes
Saturday into Saturday night. The low and its associated cold
front will bring showers and a few thunderstorms. Drier and
colder air will arrive behind this system on Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Surface high pressure will be situated east of the area today
with south southeasterly flow through the day. Low clouds are
starting to decrease from south to north across the area and
expect this trend to continue. There will be some mid and high
clouds however moving into the region. With WAA advection today
and more breaks in the clouds expect temperatures to climb into
the upper 40s to middle 50s across the region. Expect
precipitation to hold off until after the end of the near term
time period.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
Mid level energy will move from the central Rockies into the
central/southern Plains tonight. As this occurs, low pressure
will organize over the southern Plains, tracking northeast to a
position near St. Louis by Saturday morning. This process will
increase the southerly flow over our area along with a decent
850 mb low level jet pivoting through the region as well.
WAA/moist ascent with the low level jet will first spread some
showers into the northwest CWFA this evening, with showers
increasing in coverage and expanding southward through the
overnight hours. Elevated instability will also move into the
region, allowing for a chance of thunderstorms. Southerly winds
will become gusty overnight with lower 30 knots likely toward
Saturday morning. Temperatures will drop off some early this
evening, then they will slowly rise into the 50s overnight.

On Saturday, as the mid level energy moves east into the Great
Lakes and the Ohio Valley, low pressure will deepen as it
tracks northeast through the southern Great Lakes. Ongoing
showers and a few thunderstorms in the morning may exhibit a
temporary shift to the north and northwest as the flow buckles
ahead of the low. By mid to late afternoon, a cold front
associated with the low will begin to move into the western
CWFA, bringing a focused line of showers and a few embedded
thunderstorms with it. Although instability will be weak at
best (generally less than 500 J/kg of MLCAPE), the increasing
strong wind environment poses a threat for a few thunderstorms
along and ahead of the cold front to become strong or severe,
especially in the Tri-State region where the instability will
be the greatest. As such, the Tri-State region is in a marginal
risk for damaging winds on Saturday. Synoptic scale winds
outside of thunderstorms will also be gusty, generally in the
lower 30 knots. Will mention the severe threat and wind gusts in
the HWO. It will briefly warm into the 50s to the lower 60s
ahead of the cold front.

By Saturday night, the low will move off to the northeast,
allowing the cold front to move through the remainder of the
region. The threat of thunder will end with the passage of the
front. Showers, particularly over the northwest behind the
front, will shift east/northeast overnight, allowing dry
conditions to return late. It now appears that precipitation
will end before the atmosphere becomes cold enough to support
snow. Winds will be quite gusty, especially through early
morning hours, in the wake of the front due to the pressure
gradient and strong CAA in a decent wind regime. Models suggest
that wind gusts will remain just below wind advisory criteria
with mid to upper 30 knots expected (40 to 45 mph). Will mention
the wind gusts in the HWO. Lows by Sunday morning will be much
colder with lower to mid 30s forecast.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
The ILN CWA will be within a regime of deep-layer northwesterly flow
on Sunday morning, well behind the Saturday night cold front. This
pattern is obviously one that will support continued cold advection,
and with the core of the coldest 850mb-700mb air forecast to be over
the area on Sunday, there will be some impacts to the weather that
need to be discussed. The cold air just off the surface will support
steep lapse rates and a well-mixed boundary layer. This is expected
to allow for cloud cover to remain prevalent through the day, and
sky grids have been increased, in collaboration with surrounding
offices. Lake effect snow is expected downwind of Lake Michigan in
particular, and it does appear that the pattern supports at least
some flurries getting into the northern half of the forecast area.
Model soundings might suggest that it could be just warm enough to
melt the flakes, but this forecast is also expecting a pessimistic
temperature forecast, so no rain or sprinkles will be included in
the grids. Unquestionably, wind will also be worth noting, with
gusts in the 20-30 knot range expected.

Though the pattern will change a little going into the week, one
constant will be the wind, as the near-surface pressure gradient
will remain strong through the period -- supporting gusts above 20
knots. High pressure nudging into the area from the southeastern
states will force a switch to southwesterly flow on Monday, warming
temperatures through both Monday and Tuesday.

A weak cold front is expected to move through the region on Tuesday
night. This front will be pivoting into a WSW-to-ENE orientation,
and will be far removed from its parent low (moving into northern
Quebec). With moisture also lacking, a dry forecast will be
maintained as this front passes through. Not expecting as strong of
cold advection as with the current weekend setup, but temperatures
will drop slightly from Tuesday to Wednesday, before starting a slow
recovery through the rest of the week. Beyond this front, the ILN
CWA is likely to remain between weather systems (in what is actually
somewhat of an active pattern for other parts of the CONUS) through
at least Thursday.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
High pressure will allow for dry conditions across the region
for the remainder of the daytime hours. There is some isentropic
lift later this evening into tonight which will allow for some
shower activity. Off and on shower activity will be possible
through the TAF period. Cannot rule out some isolated thunder
towards the end of the TAF period, however due to the isolated
nature decided to leave out at this time. Winds and wind gusts
will pick up tonight. There will be the potential for some LLWS
at times overnight as well. Cigs will gradually lower tonight
with MVFR TO IFR cigs possible by the end of the TAF period.

OUTLOOK...MVFR or IFR ceilings and visibilities likely Saturday
into Saturday night. MVFR ceilings to linger on Sunday. Thunderstorms
possible on Saturday. Gusty winds between 30 and 40 knots
likely Saturday into Saturday night.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hickman
NEAR TERM...Novak
SHORT TERM...Hickman
LONG TERM...Hatzos
AVIATION...Novak
Hazardous weather outlook, Nov 17, 4:42 AM EST, 10 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
442 AM EST Fri Nov 17 2017

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-082-
088-181200-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Ross-Hocking-
Pike-Scioto-
442 AM EST Fri Nov 17 2017

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A strong cold front will move through the region Saturday afternoon
and evening. Showers and a few thunderstorms will accompany the
front. In addition to gusty winds possible with thunderstorms, it
will remain gusty overall through Saturday night, with 40 to 45 mph
wind gusts possible behind frontal passage.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ066-073>075-080-KYZ089>100-OHZ070>072-077>081-181200-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams-
442 AM EST Fri Nov 17 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky and Southwest Ohio.

.DAY ONE...Today and Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A strong cold front will move through the region Saturday afternoon
and evening. Showers and a few thunderstorms will accompany the
front, with a few strong to severe thunderstorms possible. Damaging
winds will be the primary severe weather threat. In addition to
gusty winds possible with thunderstorms, it will remain gusty overall
through Saturday night, with 40 to 45 mph wind gusts possible behind
frontal passage.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in Ohio, 2017Wind Advisories in Kentucky, 2017Wind Advisories in Indiana, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.